Vol. 66, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Homomorphism spaces of algebras of holomorphic functions

Peter Johanna I. M. De Paepe

Vol. 66 (1976), No. 1, 211–220
Abstract

In this paper rationally convex sets, holomorphically convex sets and holomorphic sets in Cn are under consideration. Topological properties of these sets are given and attention is paid to examples showing that these three concepts are different. In the second section of the paper an example is given of a fat, connected, holomorphically convex set, which is not a holomorphic set.

Mathematical Subject Classification 2000
Primary: 32E25
Secondary: 46J15
Milestones
Received: 24 January 1974
Published: 1 September 1976
Authors
Peter Johanna I. M. De Paepe